# SDR UIEA2020083101902

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,525 hours, 19,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Part serial: NSN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BODY EM EXIT LIGHT INOP( REMOVED AND REPLACED RT AFT BODY EM EXIT LIGHT IAW B767 AMM 33-51-06. OPS CHECK NORMAL )
